# SDR UALA2012040202053

- Difficulty date: March 31, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 81,584 hours, 13,168 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400421
- Part serial: 236
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S NR 3 FIXED WINDOW DEFECTIVE.  REMOVED AND INSTALLED NEW WINDOW IAW MM 56-11-10.
